# SDR GTIA2019051603347

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 11,654 hours, 5,055 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A & PILOTS REPORT WET DOG / DIRTY SOCK ODOR MID CABIN TO FLIGHT DECK UPON LANDING, TURNED OFF BOTH PACKS, TURNED PACK 2 ON, SMELL BEGAN TO DESIPATE. PERFORMED TSM 05-50-00-810-831-A. PACK NR 1 CAUSE OF ODOR. SEE LOG PAGE 2490907 ITEM NR 2 FOR CORRECTIVE ACTION.
